Thank you for your medical query at AskTheDoctor.com
I understand your concern.
We mostly donate plasma to patients who have low hemoglobin, or suffer from some serious life threatening disease. So their immunity status is not very good when they are receiving blood products.
If you take the hepatitis shot, it can cause a subclinical infection in you, and when you donate plasma, you invariably transmit the hepatitis components to the receiver that you got from the vaccine. For you, your immunity will be able to counter and mount an antibody response. But for the receiver, it can cause a serious infection.
So, it is advisable you wait for 2 weeks, by which the antibodies have already formed in your serum.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.